See Alike in...

Alike App

Browser

SilentxSkies

665d

So I recently stopped taking prestiq, & I think I’m having withdrawals..has anyone else had withdrawals from this medication if so what did you feel like?

Top reply
    • E_belli

      653d

      It took about a month or two to completely come off of it (had to come down very very slowly from 150mg after 4-5 years) I had mad brain zaps and was sick to my stomach and just felt overall yucky. I was highly emotional and anxious and on edge. But I slowly transitioned to Prozac after a couple months and the symptoms were gone after that. It's those first few weeks I find are the hardest. It gets easier/better though. The slower you taper or transition, the easier it is, in my opinion. But if you stop cold turkey tho, the side effects will hit you twice as hard. Hope things are improving doe you!

    • E_belli

      653d

      It took about a month or two to completely come off of it (had to come down very very slowly from 150mg after 4-5 years) I had mad brain zaps and was sick to my stomach and just felt overall yucky. I was highly emotional and anxious and on edge. But I slowly transitioned to Prozac after a couple months and the symptoms were gone after that. It's those first few weeks I find are the hardest. It gets easier/better though. The slower you taper or transition, the easier it is, in my opinion. But if you stop cold turkey tho, the side effects will hit you twice as hard. Hope things are improving doe you!

    • Mrs.Jess

      653d

      I am 1 week and 2 days off of it and the withdrawals are kicking my butt. Anxiety is through the roof and I can't stop crying. I can't sleep. I just want my mental health to stabilize. I'm exhausted.

      • SilentxSkies

        653d

        @Mrs.Jess I know how you feel it did the same to me except I had strong suicidal thoughts, but luckily I started on my new meds so no more withdrawals. But I hope it gets better for you & it goes away & im here if you need to vent any or just simply talk

    • sweetsmile

      660d

      When I tried to ween myself off of pristiq, I had crazy withdrawal - insomnia, sweats, severe agitation, the list goes on. It eventually went away, but it was a rough road. Just keep remembering that the withdrawals and symptoms won’t last forever

      • E_belli

        653d

        @sweetsmile I had a lot of those issues too!

      • Mrs.Jess

        653d

        @sweetsmile how long were the withdrawals?

    • BombLion

      665d

      I forgot to take my zoloft for a few days a while ago and I was just mad all the time like I was before I got help. Hopefully you aren't just stopping cold turkey tho, you gotta ween yourself off it. (Sorry if I'm like out of line or anything saying that)

    • Lucilou

      665d

      I had withdrawals from Zoloft. I had shocks and electricity down my back, legs and arms. I had vomiting. I was baker acted cause I couldn't stop crying. It was terrible.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion